# SDR 9JLA2012032324205

- Difficulty date: March 23, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N17DD
- Make and model: Raythn HAWKER800
- Aircraft serial: 258161
- Aircraft time: 8,265 hours, 5,672 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 501123501
- Part serial: 1170
- Condition: Failed
- Location: Nr 1
- Part time: 8,261 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE NR 1 MAIN INVERTER FAILED.  FOUND UNIT TO BE DEFECTIVE. PN 501-1235-01, SN 1170
